# SDR ASAA2022081639534

- Difficulty date: August 16, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N979AK
- Make and model: Boeing 737-9
- Aircraft serial: 43393
- Aircraft time: 355 hours, 129 cycles
- System (JASC): 2430 · DC Generating System
- Part: Static Inverter
- Part number: 100201022170
- Part serial: CK003264
- Condition: Inoperative
- Location: E/E, E2-2
- Part time: 66 hours, 21 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON LANDING ROLLOUT ELEC LIGHT ILLUMINATED.REF ASA 60221484, 60221481, 60221483 GROUNDED - YES. ELEC LT TEST SHOWS STATIC INV INOP. INSTALLED STATIC INVERTER REF B737-9 AMM 24-34-21-400-801. NO HELP. ELEC LIGHT WILL NOT EXTINGUISH WITH STATIC INV INOP FAULT. FOUND CONNECTOR D40536P DISCONNECTED. RECONNECTED D40536P, ELEC LIGHT NOW EXTINGUISHES WITH BITE. STATIC INVERTER NOW OP-CHECKS GOOD REF AMM 24-34-21/401.
